Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Bismarck, ND

July 5, 2017Foster County, Wells County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2017, 9:52 PM CDT for Foster County, Wells County, North Dakota. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2017, 9:52 PM CDT (02:52 UTC)
Expired
Jul 5, 2017, 11:00 PM CDT
In force
68 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Foster County, ND, Wells County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 140 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
896 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
3295 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS53 KBIS 060252
SVRBIS
NDC031-103-060400-
/O.NEW.KBIS.SV.W.0043.170706T0252Z-170706T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
952 PM CDT WED JUL 5 2017

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wells County in south central North Dakota...
  Foster County in southeastern North Dakota...

* Until 1100 PM CDT

* At 952 PM CDT, a severe thunderstorm was located 8 miles southwest
  of Cathay, or 21 miles west of Carrington, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Cathay around 1000 PM CDT. 
  Carrington around 1020 PM CDT. 
  Bordulac around 1035 PM CDT. 

Other locations impacted by this severe thunderstorm include Bowdon,
Emrick, Barlow, Heaton and Sykeston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4733 9887 4740 9975 4761 9965 4761 9927
      4759 9927 4759 9861
TIME...MOT...LOC 0252Z 282DEG 37KT 4751 9957 

HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP
3 follow-up statements
699 
WWUS53 KBIS 060317
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1017 PM CDT WED JUL 5 2017

NDC031-103-060400-
/O.CON.KBIS.SV.W.0043.000000T0000Z-170706T0400Z/
Wells ND-Foster ND-
1017 PM CDT WED JUL 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN WELLS AND FOSTER COUNTIES...

At 1016 PM CDT, a severe thunderstorm was located near Carrington,
moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Carrington around 1020 PM CDT. 
  Bordulac around 1035 PM CDT. 

Other locations impacted by this severe thunderstorm include Barlow
and Sykeston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4733 9887 4739 9958 4761 9944 4761 9927
      4759 9927 4759 9861
TIME...MOT...LOC 0316Z 282DEG 37KT 4746 9921 

HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP
467 
WWUS53 KBIS 060342
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1042 PM CDT WED JUL 5 2017

NDC103-060351-
/O.CAN.KBIS.SV.W.0043.000000T0000Z-170706T0400Z/
Wells ND-
1042 PM CDT WED JUL 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern North Dakota.

LAT...LON 4736 9926 4759 9926 4759 9861 4733 9887
TIME...MOT...LOC 0341Z 282DEG 37KT 4741 9883 

$$

NDC031-060400-
/O.CON.KBIS.SV.W.0043.000000T0000Z-170706T0400Z/
Foster ND-
1042 PM CDT WED JUL 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR FOSTER COUNTY...

At 1041 PM CDT, a severe thunderstorm was located 6 miles east of
Bordulac, or 14 miles east of Carrington, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
Foster County, including the following locations: Barlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4736 9926 4759 9926 4759 9861 4733 9887
TIME...MOT...LOC 0341Z 282DEG 37KT 4741 9883 

HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP
459 
WWUS53 KBIS 060357
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1057 PM CDT WED JUL 5 2017

NDC031-060406-
/O.EXP.KBIS.SV.W.0043.000000T0000Z-170706T0400Z/
Foster ND-
1057 PM CDT WED JUL 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR FOSTER COUNTY WILL EXPIRE AT
1100 PM CDT...
                
The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning will be allowed to expire.  However 
penny size hail is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern North Dakota.

LAT...LON 4736 9926 4759 9926 4759 9861 4733 9887
TIME...MOT...LOC 0356Z 282DEG 37KT 4739 9866 

$$

ACOOP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 9:22 PM CDT, 30 minutes earlier.

Area forecast discussion, Jul 5, 9:22 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
922 PM CDT Wed Jul 5 2017

.UPDATE...
Issued at 922 PM CDT Wed Jul 5 2017

Thunderstorm potential continues across north central ND and the
upper James River valley. Storms have slowly been intensifying
northeast of Bismarck since 01 UTC. Visually the cumulonimbus has
mainly lacked a crisp structure and has been high-based, which is
suggesting that updrafts have been ingesting warm elevated mixed
layer air to their overall detriment, and that they may not even
be root in the boundary layer. Nonetheless, the environment that
they're in is characterized by MUCAPE around 4000 J/kg and deep-
layer bulk wind differences near 50 kt in support of a continued,
conditional severe risk. Moreover, upstream convection in Canada
is maintaining its intensity and is on track to propagate into
north central ND after 03 UTC. So, while we blended the latest
radar trends into the forecast, we again are continue to carry a
mention of potential severe thunderstorms in the forecast during
the next several hours over north central ND into the upper James
River valley. Elsewhere the risk of storms is over now that the
lower atmosphere has begun to cool, yielding increasing MLCIN.

UPDATE Issued at 653 PM CDT Wed Jul 5 2017

Overall, we are in a wait and see mode on thunderstorm initiation
further north with a mostly flat-looking cumulus field as of 2345
UTC in northwestern ND and southeastern Saskatchewan. HRRR cycles
since 20 UTC made about as drastic of a shift in solutions as any
we've ever seen and are now silent on storms in north central ND.
The presence of capping as noted by MLCIN values near -50 J/kg in
RAP-based objective mesoscale analysis data could ultimately keep
a literal lid on deep convection in north central ND this evening
as those HRRR iterations suggest, but at the same time, we aren't
confident that the cap is truly that strong. Meanwhile, towering
cumulus from Hazen and Hannover southeast toward Bismarck is more
vigorous and shows signs of intensification, too. Suffice to say
that the risk of severe weather remains across most of central ND
this evening, so we have only made minor forecast adjustments with
this update even though confidence in the more significant-severe
storms in north central ND into the James River valley does appear
somewhat lower than earlier thought at this moment.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 358 PM CDT Wed Jul 5 2017

Potential severe thunderstorms late this afternoon through this
evening are our focus with this forecast release.

As of 20 UTC, high-based convection is developing in southwestern
ND where intense boundary layer heating has allowed the convective
temperature to be met along and ahead of a surface wind shift. We
believe this initial activity will have a wind threat given very
steep low- and mid-level lapse rates, surface temperature-dewpoint
spreads around 50 F, and seasonably-strong mid-level flow aloft.
This convection will propagate eastward into south central ND, and
could further intensify as it reaches greater instability, but we
are not particularly confident as to whether or not that will take
place. CAMs have offered up quite dispersive scenarios with regard
to convective longevity and intensity in south central ND owing to
the dry boundary layer air mass from which it emanates, but if any
updrafts can survive dry air entrainment eastward into the Highway
83 corridor they could be supercellular with an attendant risk of
large hail along with damaging winds. This is the lower, but non-
zero risk of severe weather that exists for places such as Elgin,
Beulah, Bismarck/Mandan, and Linton.

Meanwhile, a corridor of greater low-level moisture characterized
by lower 60s F dewpoints is being maintained over central ND ahead
of a subtle warm front that is lifting northeast. This is yielding
MLCAPE of 2500 to 3000 J/kg along and east of a line from roughly
Minot to Jamestown late this afternoon and evening. Model derived
soundings and recent RAP objectively-analyzed mesoscale analysis
data suggests this reservoir of significant instability is capped
to boundary layer parcels, and there remains some uncertainty as
to whether or not MLCIN will indeed be minimized sufficiently for
surface-based convective initiation by evening. However, moisture
channel imagery has suggested a weak mid-level impulse rounding
the top of the ridge aloft in southern Canada which may serve as
the impetus for storm development into north central ND by 00 UTC.
CAMs through the 19 UTC HRRR and 18 UTC 3 km NAM, including the 12
UTC NCEP-run WRF-ARW and WRF-NMM, have been extremely consistent
in advertising intense storms impacting north central ND into the
upper James River valley this evening. Maximum updraft helicity
values from those CAMs have also consistently been in the 100 to
150 m2/s2 range with simulated storms in those areas, indicative
of potentially higher-end severe thunderstorm risk. Moreover, the
projected near-storm environment is a match to many high-end hail
events with peak sizes over two inches in diameter, and the NSSL
WRF-ARW ensemble from 00 UTC and more recent HRRR iterations have
all supported peak wind gusts of 55 to 65 kt, which is a rather
noteworthy signal. Suffice to say that this could be a formidable
event. MLLCL heights are forecast to be around 2000 m AGL, which
should limit tornado risk, but the potential does exist given the
expected intense mesocyclones driven by the CAPE and shear setup,
the latter of which is driven by effective bulk wind differences
around 50 kt. Upscale growth from initial supercells into a bowing
complex is possible from north central ND into the James River
valley given the largely unidirectional flow aloft.

A cold front will then move southward across the area tonight and
lead to a dry and relatively cooler day on Thursday.

.LONG TERM...(Thursday night through Wednesday)
Issued at 358 PM CDT Wed Jul 5 2017

The primary synoptic-scale feature of interest in the long term
forecast period will remain the stout middle- and upper-level
ridge centered across the western United States. The 12 UTC GFS
and ECMWF stayed the course in advertising a period of northwest
flow aloft across the local area through the upcoming weekend as
the axis of the ridge remains near the spine of the Rockies. This
will allow the air mass to be somewhat cooler - highs in the 80s
and 90s F as opposed to 90s and 100s F - Friday through Monday. A
seasonably strong shortwave trough may cut across the top of that
ridge axis next week, which would in turn allow for another surge
of hotter mid-level temperatures to push eastward into western and
central ND Monday or Tuesday. A low-end thunderstorm risk may also
be centered on that period given the glancing influence of that
shortwave rolling across the top of the mean ridge.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 922 PM CDT Wed Jul 5 2017

Thunderstorms remain possible from north central ND into the upper
James River valley through about 08 UTC. However, our confidence
in storms impacting either KMOT or KJMS is modest at best, which
means that TAF amendments will likely be driven by later trends in
radar imagery. Otherwise, VFR conditions will prevail tonight and
Thursday as a cool frontal boundary moves south and turns surface
winds northerly by 12 UTC.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...CJS
SHORT TERM...CJS
LONG TERM...CJS
AVIATION...CJS
Hazardous weather outlook, Jul 5, 6:59 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
659 PM CDT Wed Jul 5 2017

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-070000-
Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-
Mercer-Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-
Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
659 PM CDT Wed Jul 5 2017 /559 PM MDT Wed Jul 5 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.

.DAY ONE...Tonight

Thunderstorms remain possible across central North Dakota through
the evening. Any storms that form could become severe. Potential
hazards include very large hail up to the size of baseballs and
destructive winds up to 75 mph. A tornado is possible. However,
the coverage of thunderstorms is uncertain. Not every location is
expected to experience storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this evening across central North Dakota.

NDZ001-009-017-018-031>033-040-041-043-044-070000-
Divide-Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
659 PM CDT Wed Jul 5 2017 /559 PM MDT Wed Jul 5 2017/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

CJS

In the hours before

Special weather statement, Jul 5, 5:57 PM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Bismarck ND
557 PM CDT WED JUL 5 2017

NDZ042-045-052330-
Grant ND-Sioux ND-
557 PM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SIOUX AND
SOUTHEASTERN GRANT COUNTIES UNTIL 630 PM CDT/530 PM MDT/...

At 556 PM CDT/456 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles south of Flasher to
near Watauga. Movement was east at 35 mph.

Nickel size hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Selfridge, Shields, Raleigh, St. Gertrude and Porcupine.

LAT...LON 4639 10142 4635 10105 4628 10105 4630 10100
      4632 10101 4631 10099 4634 10096 4632 10075
      4594 10088 4595 10163
TIME...MOT...LOC 2256Z 276DEG 28KT 4636 10123 4595 10149

SIMOSKO
Special weather statement, Jul 5, 6:31 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Bismarck ND
631 PM CDT WED JUL 5 2017

NDZ045-046-060015-
Sioux ND-Emmons ND-
631 PM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SIOUX AND
SOUTHERN EMMONS COUNTIES UNTIL 715 PM CDT...

At 630 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Linton to Lake Oahe. Movement
was east at 35 mph.

Nickel size hail and wind gusts to 55 mph will be possible with these
storms.

Strong thunderstorms will be near...
  Linton around 645 PM CDT.
  Strasburg around 650 PM CDT.

Other locations impacted by these storms include Hull.

LAT...LON 4595 10065 4628 10049 4626 9988 4616 9988
      4595 9991
TIME...MOT...LOC 2330Z 280DEG 32KT 4623 10041 4594 10049

SIMOSKO
Local storm report, Jul 5, 7:07 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
707 PM CDT WED JUL 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     STRASBURG               46.14N 100.16W
07/05/2017  E60 MPH          EMMONS             ND   LAW ENFORCEMENT

            DEPUTY ESTIMATED WIND AT LEAST 60 MPH. HEAVY
            RAINFALL. PEA TO SOME NICKEL SIZED HAIL.

&&

KS
Special weather statement, Jul 5, 7:21 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Bismarck ND
721 PM CDT WED JUL 5 2017

NDZ046-050-060100-
McIntosh ND-Emmons ND-
721 PM CDT WED JUL 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MCINTOSH AND
SOUTHEASTERN EMMONS COUNTIES UNTIL 800 PM CDT...

At 721 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Wishek to near Zeeland.
Movement was east at 40 mph.

Half inch hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Ashley, Zeeland, Hague, Venturia, Danzig and Green Lake.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4620 10000 4621 9921 4594 9921 4594 10007
TIME...MOT...LOC 0021Z 274DEG 35KT 4616 9979 4595 9987

SIMOSKO
Special weather statement, Jul 5, 9:15 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Bismarck ND
915 PM CDT WED JUL 5 2017

NDZ022-023-060245-
Wells ND-Sheridan ND-
915 PM CDT WED JUL 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WELLS AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 945 PM CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Goodrich, or 15 miles east of Mcclusky, moving east at
30 mph.

Penny size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Goodrich, Hurdsfield, Bowdon, Chaseley and Denhoff.

LAT...LON 4733 9979 4732 9980 4748 10029 4766 10023
      4761 9963
TIME...MOT...LOC 0214Z 282DEG 28KT 4755 10013

ACOOP
Special weather statement, Jul 5, 9:45 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Bismarck ND
945 PM CDT WED JUL 5 2017

NDZ023-025-036-037-060315-
Wells ND-Kidder ND-Stutsman ND-Foster ND-
945 PM CDT WED JUL 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WELLS...NORTHEASTERN
KIDDER...NORTHWESTERN FOSTER AND NORTHWESTERN STUTSMAN COUNTIES UNTIL
1015 PM CDT...

At 945 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Fessenden, or 21 miles southeast of Harvey, moving
east at 40 mph.

Penny size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Hurdsfield, Pettibone, Cathay, Bowdon, Sykeston, Chaseley, Lake
Williams, Emrick, Heaton and Barlow.

LAT...LON 4742 10001 4763 9978 4757 9908 4705 9953
TIME...MOT...LOC 0245Z 282DEG 37KT 4752 9965

ACOOP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:21 PM CDTSpecial Weather StatementBISMcIntosh39 min
Jul 5, 9:15 PM CDTSpecial Weather StatementBISWells30 min
Jul 5, 9:45 PM CDTSpecial Weather StatementBISWells30 min
Jul 5, 10:12 PM CDTSpecial Weather StatementBISKidder48 min
Jul 5, 10:23 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman67 min
Jul 5, 10:58 PM CDTSpecial Weather StatementBISBottineau47 min
Jul 5, 11:19 PM CDTSevere Thunderstorm WarningBISBottineau56 min
Jul 5, 11:21 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman42 min
Jul 6, 12:05 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry55 min
Jul 6, 12:58 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce62 min
Jul 6, 1:18 AM CDTSevere Thunderstorm WarningBISFoster, Wells57 min
Jul 6, 1:58 AM CDTSevere Thunderstorm WarningBISMcHenry, Pierce47 min
Jul 6, 2:41 AM CDTSevere Thunderstorm WarningBISPierce, Wells54 min
Jul 6, 2:51 AM CDTSevere Thunderstorm WarningBISFoster54 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.